MathSciNet Relay Station
MathSciNet bibliographic data
MR39730 (12,589a) 20.0X
Gleason, A. M. The structure of locally compact groups. Duke Math. J. 18, (1951). 85–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement